so basically another solution that seemed so promising is not really a solution....i mean i would sacrifice my hair to get rid of acne, but there are other problems that might happen if I take 5 mg of B5 with l cysteine for a very long time right?
I am sorry, but I just looked at your profile pics, and I don't see nothing horrific. like yes, there is hairloss. but your skin actually looks flawless and you just look like you have a slim face for your slim frame. where are all these cysts? you actually look like a beautiful late 20's girl, and I not even joking. where are all the wrinkles?
anyways, I need supplements for crepitus and to try to prevent full blown arthritis. the part that is most painful for my is my left tumb. for some reason it hurts and it's stiff.
I bought that up, and he said that he had patients on 10 mg for years!! Ugh...I am at wit's end. I don't know what to do. I didn't sleep at all last night thinking of it. And my greatest fear, which my be foolish, is for my horrible acne to come back. You don't understand, my acne was deforming, moderately severe. For me, this risk was worth it. I wish I would have bought the dose lower at a faster rate, and maybe I would have not developed these clicks. So what to do? Either take a 1 month break, and continue giving myself 30 to 60 mg a week. I am really afraid of 30, cause I am a 200lb guy, is that gonna be enough? Right now I was taking around 13 mg a day, and I am crystal clear. But this clicking makes me think I should not try to take this indefinately, and maybe I should try to cure myself, considering I am almost 27, and have a high chance of curing myself with a normal real course. But that means telling the doctor the truth and possibly having to find a new doctor, because he gets mad and doesn't wan't to threat me no more. And I really like this doctor.
And diet does not help me. I ate a no carbs, no dairy diet for months, and all I did was lose 30 lbs. I am immune to all antibiotics, and rentinoids don't work on me.
so my doc has had me on accutane for over a year at 30 mg day, but I have been cutting the dose and for 5 months now i have been on 30 mg three times a week. well, i stopped taking it this week cause i developed clicking in my joints, and the occasional come and go mild pain. and by the stories i have read, this is just the beginning and it could get worse.......so i stopped, but my doctor still thinks iam doing his 30 mg a day thing. iam supposed to end my fake course in this month or two.
so now what do i do. are my joints gonna end up fucked up or what? can i prevent it? also, that mild pain that comes and goes is mostly on my right knee....
wow so lucky. i think why the three times i tried diet, it failed maybe because i was sensitive to something. you were lucky to find out. i wish i could find out what foods affect me, because a low gi diet with no dairy surely did not help me. ( so i had to resort to medication.
yeah, iam also in med school but i had to take a leave of absence. iam much older then you, about to be 26. i also started a low dose, and stayed on it. my course is 11 months!! ive been at 40 mg which has cleared me up pretty damn good. iam in my 6th month. pm if you want to hear my story. but the shit is gonna kick in!! i was scared cause i didnt get an initial break at first, so i thought the medication wasent kicking in, but it did. at least you know the medication is kicking in. ull be ok, dont worry.